# SDR ZW0A0301803

- Difficulty date: February 5, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 15,567 hours, 7,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE FROM ROW 6 TO 15, ROWS 20 THRU 23, ROWS 26 THRU 30, AND MOST AFT POSITION IN TAIL CONE.  REPLACED LAMPS PN 7732 FOR ROW 6 TO 15, ROW 20 TO 23, AND ROW 26 THRU 30.  REPLACED BATTERIES IN POWER SUPPLY FOR TAIL CONE EMERGENCY LIGHT, PN 408822-101.  CHECK-C 10-19-02 STL.
